中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 10)

Items/Page:    Sort:
Analytical solutions of the coupled Gross-Pitaevskii equations for the three-species Bose-Einstein condensates [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 27, 页码: 275301
Liu, YM; Bao, CG
  |  View/Download:8/2
 
Evaluation of Particle Numbers via Two Root Mean Square Radii in a 2-Species Bose-Einstein Condensate [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2017, 卷号: 68, 期号: 2, 页码: 220-222
He, YZ; Liu, YM; Bao, CG
  |  View/Download:5/0
 
Singularity in the matrix of the coupled Gross-Pitaevskii equations and the related state-transitions in three-species condensates [期刊论文]
SCIENTIFIC REPORTS, 2017, 卷号: 7, 页码: 6585
Liu, YM; He, YZ; Bao, CG
  |  View/Download:3/0
 
Two types of phase diagrams for two-species Bose-Einstein condensates and the combined effect of the parameters [期刊论文]
JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, 2017, 卷号: 50, 期号: 13, 页码: 135301
Li, ZB; Liu, YM; Yao, DX; Bao, CG
  |  View/Download:5/0
 
Self-Regular Black Holes Quantized by means of an Analogue to Hydrogen Atoms [期刊论文]
ADVANCES IN HIGH ENERGY PHYSICS, 2016, 页码: 5982482
Liu, C; Miao, YG; Wu, YM; Zhang, YH
  |  View/Download:7/4
 
Generalized Gross-Pitaevskii equation adapted to the U(5) superset of SO(5) superset of SO(3) symmetry for spin-2 condensates [期刊论文]
PHYSICAL REVIEW A, 2015, 卷号: 91, 期号: 3, 页码: 33620
He, YZ;  Liu, YM;  Bao, CG
  |  View/Download:15/4
 
Asymptotic expressions for the hyperfine populations in the ground state of spin-1 condensates against a magnetic field [期刊论文]
PHYSICAL REVIEW A, 2015, 卷号: 92, 期号: 4, 页码: 43617
Liu, YM;  He, YZ;  Bao, CG
  |  View/Download:19/3
 
Mass dependence of symmetry energy coefficients in the Skyrme force [期刊论文]
PHYSICAL REVIEW C, 2015, 卷号: 91, 期号: 4, 页码: 44308
Wang, N;  Liu, M;  Jiang, H;  Tian, JL;  Zhao, YM
  |  View/Download:41/9
 
Lower bound for the hyperfine populations of spin-2 condensates against a magnetic field under the single-spatial-mode approximation [期刊论文]
PHYSICAL REVIEW A, 2015, 卷号: 92, 期号: 6, 页码: 63631
Liu, YM;  He, YZ;  Bao, CG
  |  View/Download:34/11
 
Hydrodynamics of granular gases with a two-peak distribution [期刊论文]
PHYSICAL REVIEW E, 2013, 卷号: 88, 期号: 5, 页码: 52204
Chen, YP; Hou, MY; Jiang, YM; Liu, M
  |  View/Download:85/21
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace